Optimal portfolio for the α-hypergeometric stochastic volatility model

Research output: Contribution to journalArticlepeer-review

2 Citations (Scopus)


In this article we study an optimal portfolio problem for an investor with constant relative risk aversion that trades in a market with asset prices described by the α-hypergeometric stochastic volatility model. To determine the optimal strategy, we follow the dynamic programing approach. Namely, using a suitable Feynman-Kac representation, we construct a classical solution for the corresponding Hamilton-Jacobi-Bellman equation. In order to verify that the solution of the Hamilton-Jacobi-Bellman equation coincides with the value function, we establish a verification theorem. In addition, we present several numerical simulations based on the proposed Feynman-Kac representation.

Original languageEnglish
Pages (from-to)226-253
Number of pages28
JournalSIAM Journal on Financial Mathematics
Issue number1
Publication statusPublished - 22 Feb 2021


  • Feynman-Kac representation
  • Hamilton-Jacobi-Bellman equation
  • Portfolio problem
  • Stochastic volatility
  • Utility function


Dive into the research topics of 'Optimal portfolio for the α-hypergeometric stochastic volatility model'. Together they form a unique fingerprint.

Cite this